# SDR SWAA2022092842845

- Difficulty date: August 17, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Elongated
- Location: Rt W-B Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BODY FAIRING ACCESS PANEL #194BR; SEVERAL SCREW HOLES ELONGATED (DOT 223-BF002). / [01] CLEANED AND PREPARED SEVERAL SCREW HOLES FOR REPAIRED AND R/H BODY FARING ACCESS PANEL 194 BR AS PER B737 SRM 51-70-04-2R-9;[02] VERIFIED STEP NO 1 AND OK TO APPLY REPAIR.;[03] REPAIRED AREA AT R/H BODY FAIRING ACCESS PANEL# 194 BR AS PER B737 SRM 51-70-04-2R-9 MATERIAL USED FIBERGLAS PO#1690463 RESIN PO#1774613;[04] VERIFIED STEP 3.
